Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 12

All articles in this issue are freely accessible.

[[Photo: Mathematicians at Brown, September 1930]
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 12 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 12 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Methods in point sets and the theory of real functions
Henry Blumberg.
Bull. Amer. Math. Soc. 36 (1930), 809-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562065
Discontinuous solutions in the calculus of variations
L. M. Graves.
Bull. Amer. Math. Soc. 36 (1930), 831-846
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562066
A fallacious principle in the theory of numbers
D. H. Lehmer.
Bull. Amer. Math. Soc. 36 (1930), 847-850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562067
On certain problems of approximation in the complex domain
Dunham Jackson.
Bull. Amer. Math. Soc. 36 (1930), 851-857
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562068
Concerning quasi-$k$-fold transitivity of permutation groups
R. D. Carmichael.
Bull. Amer. Math. Soc. 36 (1930), 857-862
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562069
A set of cyclicly related functional equations
W. M. Whyburn.
Bull. Amer. Math. Soc. 36 (1930), 863-868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562070
Correlation and group theory
D. J. Struik.
Bull. Amer. Math. Soc. 36 (1930), 869-878
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562071
Note on the existence of a positive function orthogonal to a given set of functions
N. H. McCoy.
Bull. Amer. Math. Soc. 36 (1930), 878-882
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562072
Numbers of representations in certain Senary quadratic forms
E. T. Bell.
Bull. Amer. Math. Soc. 36 (1930), 883-886
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562073
On the extension of the Gauss mean-value theorem to circles in the neighborhood of isolated singular points of harmonic functions
G. E. Raynor.
Bull. Amer. Math. Soc. 36 (1930), 887-893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562074
A note concerning cactoids
J. H. Roberts.
Bull. Amer. Math. Soc. 36 (1930), 894-896
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562075
New publications
Bull. Amer. Math. Soc. 36 (1930), 897-900
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thirty-ninth annual list of papers
Bull. Amer. Math. Soc. 36 (1930), 901-918
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume XXXVI
Bull. Amer. Math. Soc. 36 (1930), 919-936
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society